Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Doing exercise. Is it safe to take creatine monohydrate?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I am working out in gym and I'm presently taking creatine monohydrate. Does it create any health problems or is it ok.
Posted Tue, 28 May 2013 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 4 hours later
Welcome to Healthcare Magic.
The Creatine monohydrate is the latest fad among the fitness world.
The supplement is a naturally occurring substance and a close aid to muscle energy supply chain.
I the body it gets converted in phosphate avtar, which makes the power supply packets for muscles called Adenosine triphosphate.
Although there are no prolonged RCTs on the safety and ideal dosing.
The product is a natural one so safety concerns are minimal. Not too much should be taken. Ideal dose is 3-5gm/day for two months and then a holiday of one month should be observed. This is the most common method accepted as a regimen of creatine.
It should be accompanied by a high protein balanced diet and good physical work out for best results.
I hope the advise will be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor